Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 232794, 20 pages
http://dx.doi.org/10.1155/2012/232794
Research Article

Exponential Synchronization for Impulsive Dynamical Networks

1Department of Mathematics, Southeast University, Nanjing 210096, China
2School of Mathematics, Jiaying University, Meizhou, Guangdong 514015, China

Received 29 November 2011; Accepted 20 June 2012

Academic Editor: Cengiz Çinar

Copyright © 2012 Lijun Pan and Jinde Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijun Pan and Jinde Cao, “Exponential Synchronization for Impulsive Dynamical Networks,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 232794, 20 pages, 2012. doi:10.1155/2012/232794